# SDR 2022FA0000011

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: N750VP
- Make and model: Cessna 750
- Aircraft serial: 7500022
- Aircraft time: 8,604 hours, 5,435 cycles
- System (JASC): 1430 · Fasteners
- Part: Bracket
- Part number: 67270043
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 8,604 hours, 5,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A RECENT SDR REPORT FOR A BROKEN BRACKET AND SUBSEQUENT LEAK IN A HYDRAULIC LINE ON AIRCRAFT N733FL (12508 HRS), S/N 750-0027 RESULTING IN AN EMERGENCY LANDING PROMPTED A BAKER AVIATION FLEET-WIDE INSPECTION OF THE BROKEN BRACKET. WHEN N750VP (8603 HRS) ARRIVED FOR INSPECTION, WE FOUND A STANDOFF BRACKET FOR A CLAMP IN THE LEFT-WING ROOT THAT HOLDS A CLUSTER OF HYD LINES FATIGUED AND BROKE. THIS WAS THE SAME BRACKET THAT FAILED ON N733FL CAUSING AN EMERGENCY LANDING DUE TO HYDRAULIC FLUID LOSS. THIS BROKEN BRACKET MADE IT POSSIBLE FOR THE PRESS A HYD LINES TO FLEX OVER AND RUB AGAINST A FLIGHT CONTROL CABLE AND CHAFFING COULD OCCUR IN THE PRESSURE LINE. THERE WAS NO DAMAGE TO ANY HYDRAULIC LINES OR THE FLIGHT CONTROL CABLE DURING THIS INSPECTION OF N750VP. A NEW BRACKET P/N 6727004-3 WAS INSTALLED DURING THIS MAINTENANCE VISIT. NOTE: THIS BRACKET HAS BEEN INSPECTED ON AIRCRAFT S/N'S 750-0091 (19117 HRS), 750-0140 (6029 HRS), 750-0266 (5667HRS) WITH NO DEFECTS FOUND.
